PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995-1996 | 23 | 3 | 305-318
Tytuł artykułu

Characterizations of distributions by moments of order statistics when the sample size is random

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give characterizations of the uniform distribution in terms of moments of order statistics when the sample size is random. Special cases of a random sample size (logarithmic series, geometrical, binomial, negative binomial, and Poisson distribution) are also considered.
Rocznik
Tom
23
Numer
3
Strony
305-318
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-09-01
poprawiono
1994-12-22
Twórcy
  • Institute of Mathematics, University of M. Curie-Skłodowska, Pl. M. Curie-Skłodowskiej 1, 20-031 Lublin, Poland
  • Institute of Mathematics, University of M. Curie-Skłodowska, Pl. M. Curie-Skłodowskiej 1, 20-031 Lublin, Poland
Bibliografia
  • [1] T. A. Azlarov and N. A. Volodin, Characterizations Problems Associated with the Exponential Distribution, Springer, New York, 1986.
  • [2] H. A. David, Order Statistics, Wiley Ser. Probab. Math. Statist., Wiley, New York, 1970.
  • [3] J. Galambos and S. Kotz, Characterizations of Probability Distributions. A Unified Approach with an Emphasis on Exponential and Related Models, Lecture Notes in Math. 8, Springer, Berlin, 1978.
  • [4] N. L. Johnson, S. Kotz and A. W. Kemp, Univariate Discrete Distributions, 2nd ed., Wiley, New York, 1992.
  • [5] G. D. Lin, Characterizations of distributions via moment of order statistics. A survey and comparison of methods, in: Statistical Data Analysis and Inference, Y. Dodge (ed.), North-Holland, Amsterdam, 1989, 297-307.
  • [6] G. D. Lin and Y. H. Too, Characterizations of uniform and exponential distributions, Statist. Probab. Lett. 7 (1989), 357-359.
  • [7] G. D. Lin and Y. H. Too, Characterizations of distributions via moments of order statistics when sample size is random, Southeast Asian Bull. Math. 15 (1991), 139-144.
  • [8] N. De Pril, Moments of a class of compound distributions, Scand. Actuar. J. 1986, 117-120.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv23i3p305bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.